# SDR QMLA2022072120043

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Bell 407
- Aircraft serial: 54392
- Aircraft time: 3,616 hours, 10,667 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Motor
- Part number: ES611421
- Condition: Odor
- Location: Blower
- Component: Blower Assy, Aircom
- Component part number: S6102EC4
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW INDICATED AN UNUSIAL ODOR FROM THE AC VENT. DEACTIVATED THE AC, SCENT WENT AWAY, PROCEDED TO HANGAR. TODAY ON ACSN: 54392 AN ABNORMAL ODOR WAS DETECTED WHILE THE AIR CONDITIONING SYSTEM BLOWERS WERE OPERATING. I TRACED THE SMELL TO ONLY BE COMING FROM THE AFT CABIN VENTS AND COULD HEAR THE AFT BLOWER MOTOR WASN'T OPERATING CORRECTLY. THE WIRING/CONNECTORS SHOWED NO SIGNED OF OVERHEATING, R&R'D AFT BLOWER MOTOR AND PERFORMED OPS CHECK. EVERYTHING SOUNDED AND SMELLED NORMAL.
